Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Note on the integrability of superharmonic functions


Author: Noriaki Suzuki
Journal: Proc. Amer. Math. Soc. 118 (1993), 415-417
MSC: Primary 31B05
MathSciNet review: 1126201
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ D$ be a domain in $ {{\mathbf{R}}^n}$ and let $ {S^ + }(D)$ be the set of all nonnegative superharmonic functions on $ D$. It is shown that if $ {S^ + }(D) \subset {L^p}(D)$ with some $ p > 0$, then for each $ {x_0} \in D$ there is a constant $ C = C(D,p,{x_0}) > 0$ such that the inequality

$\displaystyle \int_D {u{{(x)}^p}dx \leqslant Cu{{({x_0})}^p}} $

holds for all $ u \in {S^ + }(D)$.

References [Enhancements On Off] (What's this?)

  • [1] On the global integrability of superharmonic functions in balls, J. London Math. Soc. (2) 4 (1971), 365–373. MR 0291484
  • [2] D. H. Armitage, Further results on the global integrability of superharmonic functions, J. London Math. Soc. (2) 6 (1972), 109–121. MR 0313524
  • [3] I. M. Gelfand, Sur un lemma de la théorie des espaces linéaires, Izv. Nauchno-Issled. Inst. Mat. Khar'kov Univ. Ser. 4 13 (1936), 35-40.
  • [4] L. L. Helms, Introduction to potential theory, Pure and Applied Mathematics, Vol. XXII, Wiley-Interscience A Division of John Wiley & Sons, New York-London-Sydney, 1969. MR 0261018
  • [5] Fumi-Yuki Maeda and Noriaki Suzuki, The integrability of superharmonic functions on Lipschitz domains, Bull. London Math. Soc. 21 (1989), no. 3, 270–278. MR 986371, 10.1112/blms/21.3.270
  • [6] Makoto Masumoto, Integrability of superharmonic functions on plane domains, J. London Math. Soc. (2) 45 (1992), no. 1, 62–78. MR 1157552, 10.1112/jlms/s2-45.1.62
  • [7] Wayne Smith and David A. Stegenga, Sobolev imbeddings and integrability of harmonic functions on Hölder domains, Potential theory (Nagoya, 1990) de Gruyter, Berlin, 1992, pp. 303–313. MR 1167248

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31B05

Retrieve articles in all journals with MSC: 31B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1126201-1
Article copyright: © Copyright 1993 American Mathematical Society